Facebook Pixel
EmpowHER Guest

Do I have a hormone imbalance?

By Anonymous April 6, 2013 - 8:12pm
Rate This

I am a 24 year old woman and I am completely miserable. I have been on the pill now for about 5 years and I feel like I am living in someone else's body! I used to be incredibly energetic, quick witted, and a sex drive out the roof! Now I feel like a zombie walking around from day to day. I have switched birth control many many times because about the third month, I get hit with these psycho side effects that make me miserable. Now I'm at my third month with this brand and I am getting headaches, insomnia, and bloating like crazy! Is it possible that I have a hormone imbalance and I just cant take birth control? I have had my thyroid tested on several occasions and it works fine. My doctor wanted to put me on anti depressants but I know that I am not depressed. My body keeps telling me something is wrong! What should I do???? Please help!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Your symptoms can be due to the pills.  The only way to know if you are having any hormonal imbalance is by having blood work done. Specifically to check for all hormones, not such your thyroid.  You need to let your doctor know how you are feeling with this new medication.  He might need to switch it for you, or birth control pills might just not work best for you. 



April 7, 2013 - 3:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.